MathSciNet Relay Station
MathSciNet bibliographic data
MR721401 (85b:32046) 32M05 (32H15 32H35)
Bedford, Eric Invariant forms on complex manifolds with application to holomorphic mappings. Math. Ann. 265 (1983), no. 3, 377–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement